journal6 ›› 2010, Vol. 31 ›› Issue (1): 9-12.

• Mathematics • Previous Articles     Next Articles

Positive Solutions for Multiple-Point Boundary Value Problem of Fractional Differential Equations


  1. (College of Mathematics and Computer Sciences,Jishou University,Jishou 416000,Hunan  China)
  • Online:2010-01-25 Published:2012-04-19

Abstract: This paper deals with the existence of positive solutions for multiple-point boundary value problem of fractional differential equations.In light of fixed-point theorems,some sufficient conditions are obtained to guarantee the existence of at least one or three positive solutions of the boundary value problems.

Key words: fractional differential equations, multi-point boundary value problem, positive solutions, fixed-point theorem

WeChat e-book chaoxing Mobile QQ